RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1965, Volume 20, Issue 3(123), Pages 67–87 (Mi umn6027)  

This article is cited in 5 scientific papers (total in 6 papers)

Constructive methods of specifying stochastic processes

A. V. Skorokhod


Full text: PDF file (1982 kB)

English version:
Russian Mathematical Surveys, 1965, 20:3, 63–83

Bibliographic databases:

UDC: 519.2
MSC: 60G15, 60G05, 60E10, 60G20, 60G30

Citation: A. V. Skorokhod, “Constructive methods of specifying stochastic processes”, Uspekhi Mat. Nauk, 20:3(123) (1965), 67–87; Russian Math. Surveys, 20:3 (1965), 63–83

Citation in format AMSBIB
\Bibitem{Sko65}
\by A.~V.~Skorokhod
\paper Constructive methods of specifying stochastic processes
\jour Uspekhi Mat. Nauk
\yr 1965
\vol 20
\issue 3(123)
\pages 67--87
\mathnet{http://mi.mathnet.ru/umn6027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=185656}
\zmath{https://zbmath.org/?q=an:0138.40308}
\transl
\jour Russian Math. Surveys
\yr 1965
\vol 20
\issue 3
\pages 63--83
\crossref{https://doi.org/10.1070/RM1965v020n03ABEH001183}


Linking options:
  • http://mi.mathnet.ru/eng/umn6027
  • http://mi.mathnet.ru/eng/umn/v20/i3/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Gikhman, A. V. Skorokhod, “On the densities of probability measures in function spaces”, Russian Math. Surveys, 21:6 (1966), 83–156  mathnet  crossref  mathscinet  zmath
    2. Pao-Liu Chow, “On the Exact and Approximate Solutions of a Random Parabolic Equation”, SIAM J Appl Math, 27:3 (1974), 376  crossref  mathscinet
    3. Pao-Liu Chow, “Perturbation Methods in Stochastic Wave Propagation”, SIAM Rev, 17:1 (1975), 57  crossref  mathscinet
    4. Andrey N. Morozov, Alexey V. Skripkin, “Spherical particle Brownian motion in viscous medium as non-Markovian random process”, Physics Letters A, 375:46 (2011), 4113  crossref
    5. S. S. Demidov, V. M. Tikhomirov, T. A. Tokareva, “The Moscow Mathematical Society in the development of mathematics in Russia (on its 150th anniversary)”, Russian Math. Surveys, 70:1 (2015), 179–195  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. S. S. Demidov, V. M. Tikhomirov, T. A. Tokareva, “The Moscow Mathematical Society and the development of mathematics in Russia (on the 150th anniversary of the Society's creation)”, Trans. Moscow Math. Soc., 77 (2016), 127–148  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:587
    Full text:260
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020